MathSciNet Relay Station
MathSciNet bibliographic data
MR964387 11B83 (05A99 11N37)
Komjáth, Péter A simplified construction of nonlinear Davenport-Schinzel sequences. J. Combin. Theory Ser. A 49 (1988), no. 2, 262–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement